Posted by: lissel | 2009-07-22

drug induced sleep

i recently went to a mental health clinic for 3 weeks, diagnosed with bipoler disorder (ii), i never had problems sleeping, in the clinic they started me on sleeping pills. i went home with stilnox, serequil, camcolit, used it for 1 week at home and realised that this stuff is killing me, i have migraines, and nausia, and shivers , so i just stopped drinking everything. i know its not the right choice but i hate being sick all the time. i cant seem to fall asleep on my own, my bodys sleeping but my brain is so active, so i used my stilnox but only a quarter of the pill, and only second night. i want to sleep on my own please what can i do????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

Get back to your psychiatrist IMMEDIATELY. What you have done is potentially quite dangerous.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.